# SDR SWIA200820239

- Difficulty date: June 22, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 18,764 hours, 14,344 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM ATTACH CLIPS AT LBL 9 ARE CRACKED.  C-CHECK, REPLACED CLIPS.
